# SDR G1IA2018052900001

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N98KS
- Make and model: Beech C90A
- Aircraft serial: LJ1502
- Aircraft time: 7,670 hours, 11,277 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 6226520008
- Condition: Fumes
- Location: Vhf Comm
- Part time: 7,670 hours, 11,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT NOTED ELECTRICAL SMOKE ODOR AND THE NR 1 COMM QUIT WORKING. HE RETURNED TO AIRPORT WITHOUT INCIDENT. LOCAL MAINTENANCE ISOLATED CONCERN TO DEFECTIVE CONTROL HEAD. WILL UPDATE AFTER TEARDOWN RECEIVED FROM VENDOR.
